8 doctors weighed in:

Is it possible to die if you consume large quantity of seraquol and lexapro (escitalopram) with alcohol ?

8 doctors weighed in
Dr. Matthew Smith
Psychiatry
4 doctors agree

In brief: Yes

It's unclear what you mean by "large quantity," and unclear how much alcohol you mean.
But larger than prescribed amounts combined with any alcohol would involve risk. And the risk of death is not at all remote: they synergize to suppress breathing and blood pressure. You've described a lethal cocktail.

In brief: Yes

It's unclear what you mean by "large quantity," and unclear how much alcohol you mean.
But larger than prescribed amounts combined with any alcohol would involve risk. And the risk of death is not at all remote: they synergize to suppress breathing and blood pressure. You've described a lethal cocktail.
Dr. Matthew Smith
Dr. Matthew Smith
Thank
1 comment
Dr. Harold Bacchus
visit your shrink & addiction counsellor...
3 doctors agree

In brief: Alcohol and meds

There are only negative outcomes for this negative behavior: negate the positives outcomes of the medication, dangerous intoxication, cross side effects and a waste of time after a decision to get treatment was reached.

In brief: Alcohol and meds

There are only negative outcomes for this negative behavior: negate the positives outcomes of the medication, dangerous intoxication, cross side effects and a waste of time after a decision to get treatment was reached.
Dr. Enrique Madrigal-segura
Dr. Enrique Madrigal-segura
Thank
Dr. Lynne Weixel
Clinical Psychology
2 doctors agree

In brief: See Dr ASAP!

Even w/o alcohol, those medications can be very risky in combination.
Your Doc needs to watch you carefully and frequently for cardiac problems and electrolyte imbalances. Each of them (esp Lexapro) are not good to mix w/ alcohol. If you are thinking of suicide - this is a bad method since you might just become seriously damaged and suffer even more than at present.

In brief: See Dr ASAP!

Even w/o alcohol, those medications can be very risky in combination.
Your Doc needs to watch you carefully and frequently for cardiac problems and electrolyte imbalances. Each of them (esp Lexapro) are not good to mix w/ alcohol. If you are thinking of suicide - this is a bad method since you might just become seriously damaged and suffer even more than at present.
Dr. Lynne Weixel
Dr. Lynne Weixel
Thank
Dr. Andrew Berry
Clinical Psychology
1 doctor agrees

In brief: YES

Yes, and if you or a friend has done this, GET TO YOUR CLOSEST EMERGENCY ROOM RIGHT THIS MINUTE!!!

In brief: YES

Yes, and if you or a friend has done this, GET TO YOUR CLOSEST EMERGENCY ROOM RIGHT THIS MINUTE!!!
Dr. Andrew Berry
Dr. Andrew Berry
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors